MathSciNet Relay Station
MathSciNet bibliographic data
MR232807 17.30
Barnes, Donald W.; Gastineau-Hills, Humphrey M. On the theory of soluble Lie algebras. Math. Z. 106 1968 343–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement